# SDR 2023FA0000104

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: General aviation
- Aircraft: N80VM
- Make and model: Cessna 525B
- Aircraft serial: 525B0455
- Aircraft time: 5,862 hours, 4,063 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 121535
- Part serial: PP1474
- Condition: Failed
- Location: Zone 400
- Part time: 5,417 hours, 3,761 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WE HAVE HAD MULTIPLE ABORTED TAKE-OFFS FOR "FUEL BOOST ON" CAS MESSAGE DISPLAYED ON BOTH ENGINES WITH OTHER INSTANCES ON OUR OTHER 525B'S. ALL DEFECTS HAVE BEEN TRACED TO OIL/FUEL HEAT EXCHANGER BECOMING BLOCKED WITH DEBRIS. RESULTING IN THE COMPONENT BEING REPLACED.
